# SDR 9505629942

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3991C
- Make and model: Doug DC-9-32
- Aircraft serial: 47175
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 59149841
- Condition: Damaged
- Location: Lt Nlg Door
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION AND A SMALL 'THUMP' WAS COMING FROM THE NOSE GEAR AREA AFTER TAKEOFF.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  FOUND LEFT NOSE GEAR DOOR BENT AND OUT OF RIG.  REPLACED DOOR.  AIRCRAFT RETURNED TO SERVICE.
